MAUDE Adverse Event Report: I.T.S. GMBH CANCELLOUS SCREW, CANNULATED, D=4.0MM, L=60MM

I.T.S. GMBH CANCELLOUS SCREW, CANNULATED, D=4.0MM, L=60MM
Model Number 31404-60
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have inspected the dhf of the affected lot including material certificate and the batch was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The article met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The verification of the returned devices showed no deviations.The analysis of the actual product showed a bend screw tip which could lead from different scenarios and cannot be clearly stated.Based on the information available, it has been determined that no corrective and preventative action is proposed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a cannulated screw 4.0mm l=60mm couldn't be slided over the guide wire during the implantation.A second cannulated screw 4.0mm l=60mm from the tray was used to complete the surgery.There was no delay in surgery.

Brand Name
CANCELLOUS SCREW, CANNULATED, D=4.0MM, L=60MM
Common Device Name
CANCELLOUS SCREW, CANNULATED, D=4.0MM, L=60MM
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
Manufacturer (Section G)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU   8301
Manufacturer Contact
florian grill
autal 28
lassnitzh[?]he, styria 8301
AU   8301
MDR Report Key16476712
Report Number3004369035-2023-00005
Device Sequence Number7458908
Product Code HWC
UDI-Device Identifier09120034306099
UDI-Public09120034306099
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K060156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number31404-60
Device Catalogue Number31404-60
Device Lot Number18/391998
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2023
Initial Report FDA Received Date03/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown